Title

Bergman-Toeplitz operators on fat Hartogs triangles

RIS ID

131124

Publication Details

Khanh, T., Liu, J. & Phung, T. (2019). Bergman-Toeplitz operators on fat Hartogs triangles. Proceedings of the American Mathematical Society, 147 (1), 327-338.

Abstract

In this paper, we obtain some Lp mapping properties of the Bergman-Toeplitz operator on fat Hartogs triangles.

Grant Number

ARC/DE140101366, ARC/DE160100173

Please refer to publisher version or contact your library.

Share

COinS